Existence and Optimality of $w$-non-adjacent Forms with an Algebraic Integer Base (bibtex)
by Clemens Heuberger, Daniel Krenn
Reference:
Clemens Heuberger, Daniel Krenn, Existence and Optimality of $w$-non-adjacent Forms with an Algebraic Integer Base, Acta Mathematica Hungarica, 140(1-2), 90-104, (2013).
Bibtex Entry:
@Article{Heuberger-Krenn:2013:general-wnaf,
  author	= {Clemens Heuberger and Daniel Krenn},
  title		= {Existence and Optimality of $w$-non-adjacent Forms with an Algebraic Integer Base},
  journal	= {Acta Mathematica Hungarica},
  year		= {2013},
  volume	= {140},
  number	= {1-2},
  pages		= {90-104},
  mrnumber  = {3123865},
  doi		= {10.1007/s10474-013-0303-2},
  arxiv		= {1205.4414v1},
}